# SDR AALA202107296504

- Difficulty date: July 28, 2021
- Submitted: July 29, 2021
- Operation: Air carrier
- Aircraft: N775XF
- Make and model: Airbus A319-112
- Aircraft serial: 2198
- Aircraft time: 54,720 hours, 27,178 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT ATTENDANTS REPORTED A STRONG DIRTY SOCK SMELL IN THE CABIN AND FORWARD GALLEY. AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO DFW WHERE IT LANDED SAFELY WITHOUT FURTHER INCIDENT.   (OPEN)
